Search Results

1 - 2 of 2 items :

  • European Union x
  • Discrete Mathematics x
  • Mathematics x
Clear All
The Lagrangian Density of {123, 234, 456} and the Turán Number of Its Extension

, Hypergraphs do not jump , Combinatorica 4 (1984) 149–159. doi:10.1007/BF02579215 [5] D. Hefetz and P. Keevash, A hypergraph Turán theorem via lagrangians of intersecting families , J. Combin. Theory Ser. A 120 (2013) 2020–2038. doi:10.1016/j.jcta.2013.07.011 [6] S. Hu, Y. Peng and B. Wu, Lagrangian densities of the disjoint union of 3 -uniform linear paths and matchings and Turán numbers of their extensions , submitted. [7] T. Jiang, Y. Peng and B. Wu, Lagrangian densities of some sparse hypergraphs and Turán numbers of their extensions , European

Open access
Some homological properties of skew PBW extensions arising in non-commutative algebraic geometry

R eferences [1] J.P. Acosta, C. Chaparro, O. Lezama, I. Ojeda and C. Venegas, Ore and Goldie theorems for skew PBW extensions , Asian-European J. Math. 6 (2013). doi:10.1142/S1793557113500617 [2] J.P. Acosta, O. Lezama and M.A. Reyes, Prime ideals of skew PBW extensions , Revista de la Unión Matemtica Argentina 56 (2015) 39–55. [3] K. Ajitabh, S.P. Smith and J.J. Zhang, Injective resolutions of some regular rings , J. Pure Appl. Algebra 140 (1999) 1–21. doi:10.1016/S0022-4049(99)00049-3 [4] V. Artamonov, Quantum Polynomials (WSPC

Open access